# SDR QXEA9800914

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM RIGHTHAND INBOARD MOUNT LUG FACE FOR HORIZONTAL STABILIZER JUNCTION FITTING HAS HEAVY SCARING AND PITTING.  REPAIRED IAW HORIZON AIR EA 4-55-71.
